# SDR CA130301009

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,769 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3450 · Dependent Position Determining System
- Part: Ahrs
- Part number: 065001885103
- Condition: Failed
- Part time: 47 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE GROUND RUN, RN 1 AND 2 HEADING SPLIT 70 DEGREES AND ADAHRS HDG MISCOMPARE FLAG CAME ON.  HEADING CAME TO APPROXIMATELY 45 DEGREES BY TIME FOR SHUTDOWN.  REPLACED ADAHRS UNIT IAW MM PROCEDURES, AND ACFT RETURNED TO SERVICE.
